×

zbMATH — the first resource for mathematics

Weak convergence of stochastic processes defined on semiinfinite time intervals. (English) Zbl 0116.35602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. V. Skorohod, Limit theorems for stochastic processes, Teor. Veroyatnost. i Primenen. 1 (1956), 289 – 319 (Russian, with English summary). · Zbl 0074.33802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.